# SDR AALA991037

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY FLOOR EXIT LIGHT INOPERATIVE.  REPLACED LIGHT STRIP.  SYSTEM GRO1111UND CHECKED, NORMAL OPERATION.  (X)
